Countable homogeneous coloured partial orders

Volume 455 / 2008

Susana Torrezão de Sousa, J. K. Truss Dissertationes Mathematicae 455 (2008), 1-48 MSC: Primary 06F99. DOI: 10.4064/dm455-0-1

Abstract

We give a classification of all the countable homogeneous coloured partial orders. This generalizes the similar result in the monochromatic case given by Schmerl.

Authors

  • Susana Torrezão de SousaDepartment of Pure Mathematics
    University of Leeds
    Leeds LS2 9JT, UK
  • J. K. TrussDepartment of Pure Mathematics
    University of Leeds
    Leeds LS2 9JT, UK
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image